MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline; LUER LOCK ACCESS DEVICE

MEDLINE INDUSTRIES, LP Medline; LUER LOCK ACCESS DEVICE
Model Number ACSD
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 04/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Device broke while connected to iv requiring new iv site to be placed.
 
Additional Manufacturer Narrative
The customer reported that the device broke while "connected to the end of an iv".According to the customer, due to this the iv was pulled and a new iv was placed.A sample was requested to be returned for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
Medline
Common Device Name
LUER LOCK ACCESS DEVICE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key16913949
Report Number1417592-2023-00212
Device Sequence Number19373502
Product Code JKA
UDI-Device Identifier10193489006070
UDI-Public10193489006070
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberACSD
Device Catalogue NumberACSD
Device Lot Number(10)220720
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2023
Initial Report FDA Received Date05/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown